# SDR 2008UALA0031

- Difficulty date: January 1, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 33,213 hours, 12,642 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU EXT LOAD EMER RIGHT MESSAGE ON EMERGENCY LIGHT TEST PANEL.
